# SDR SWAA2023071879800

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 62,963 hours, 37,528 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ABOUT 500' ON TAKEOFF. CAPT SIDE AOA VANE MISSING. NO SMELLS NOTED. STICK SHAKER CONTINUOUS UNTIL ENGINE SHUTDOWN AT GATE.<[01] PERFORMED BIRDSTRIKE CONDITIONAL INSPECTION PER AMM 05-51-18 SEE LG PG # 2383050 FOR FURTHER ACTION R&RÏ¿½D L/H AOA PER AMM 34-21-05 0PS CK GD
